# SDR 2024FA0000702

- Difficulty date: September 9, 2024
- Submitted: September 9, 2024
- Operation: General aviation
- Aircraft: N73707
- Make and model: Cessna 172N
- Aircraft serial: 17267620
- Aircraft time: 12,700 hours
- Engine: Lyc O320D2J
- Engine time: 10,429 hours
- Propeller: Mcauly 1C160DTM
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: MC0510105324
- Condition: Frayed
- Location: Ailerons
- Part time: 2,974 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH AILERON CABLES P/N MC0510105-324 FRAYED AT OUTBOARD PULLEY. AILERON CABLES TSN: 2973.9
